Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 9 of 9

Thread: Anxiety a bad feelings... is this to Test related ?

  1. #1

    Default Anxiety a bad feelings... is this to Test related ?

    Hello guys, i'm new here. I'm 38 years old and i've training experience about 13 years. My weight is around 80kg and my BF is about 19%. I'm informed by myself, reading a lot about AAS, following studies, and documentaries related. Last year i did my first cycle; Test Eth 250mg/w and Deca 250mg/w, for a total of 500mg/w of gear for 12 weeks. I've used adex 0.5 EOD, HCG 250ui every 3.5 days did blood work, where the only impaired was related to a slight shifting of HDL as expected. I used NAC for liver ( 1200mg ED ), fish oil, Niacin and a baby aspirin 81mg ED. I run after in PCT with Nolva and Clomid for a month, and all went good. No prolaction raised up, HCT was in range, and E2 too. But the strange thing, happened after 3 days after the first Test Eth when i started the cycle: extreme anxiety and some panic attack sfeelings i felt. I suffer of anxiety since a long time. But i stay good in the major part of the time in my days. My life is enough calm for now, so i supposed it was caused by E2, because i didn't take an AI at beginning. Reading on internet and asking on forums, some guys told me to take immediately an AI starting at 0.5; so i took Adex 0.5 EOD, and anxiety disappeared in a while. It was E2 related so. Now, some month ago, i decide to do another cycle, using just Test Propionate of 350mg/w, just for a cutting cycle, loosing fat and preserve muscle mass a bit. I started with a shoot of Test prop of 100mg and i took the same day Adex 0.5mg; a few hours later, i felt the same feeling as i did the previous cycle, even i took the AI. It seems that Test prop, was stronger in estrogens conversion and Adex did nothing. My blood pressure increases too from 125/85 to 140/95, always after a few hours since the first injection. I thought i had change the AI, so i took Aromasin at 0.25mg ED. But i continued to stay bad; fatigue, high blood pressure as i told, strong agitation, anxiety... so i decided to anticipate blood work... it looked AI did not work. I did blood test after 18 days after i started the test prop cycle, and the results was: HCT 51.9%, HDL 33mg/dl, Total Cholesterol 192mg/dl, LDL 94.30mg/dl and E2.... 1.3 pg/ml ( healthy range < 60) extremely low ! So HCT was increased a bit in just 18 days, HDL shifted a bit but not critical, and E2 was a disaster. I did a blood draw with a donation to lower HCT, and i stopped the cycle, without PCT as it was not necessary as the short time and the short ester like Test prop. In a few days, i come back to stay good without anxiety and wellness feelings. I wonder... what the hell happened ? I almost crashed my E2 ok... but i felt the same feelings when i didn't take it at beginning of my past first cycle... and it's strange i felt so agitate and anxious after a few hour i did my first Test prop injection and took Adex the same day. Now the things are:

    1) Test prop is too much strong for me even at low dosages and it quickly caused after a few hours an increasing of a blood count which could explain those symptoms and the HCT high value in the blood work; with Test Eth, i hadn't HCT raising and i get anxiety and agitation which after adex 0.5, disappeared. But why and how AAS, could trigger the anxiety ? Could be related to the hormone in itself, rather imparied E2/Estrogens ?

    2) Test prop converted in estrogens very quickly as the AI wasn't able to block the aromatase so quickly to protect me from high E2 level

    3) The estrogens ( E2 ) conversion was so low that the Adex 0.5 i took the same day i did the injection, shut down too much E2 ( but i had the same symptoms when i had E2 too much high, which i lowered with Adex 0.5mg EOD and my anxity and agitation calmed down rapidly ).

    What is the fact now ? I'm afraid to cycle again, given these sides i had... i thought anxiety, high blood pressure, when related to imparied E2, happen when E2 is too much higher than normal range, and NOT too much lower.

    This caused me many concerns about using Steroids, so i felt very sicked and shit.

    I hope someone of you, could give good tips and advices it about.

    Thank you to all in advance.

  2. #2

    Default

    It's because you used arimidex not aromasin.

  3. #3

    Default

    Read this article - I am sure it will answer many of your questions - Depression and Steroids Exposed - Evolutionary.org

  4. #4

    Default

    Everyone responds to gear differently. Usually what happens is that some personality traits get enhanced. For example, an aggressive person will most likely be even more aggressive while on AAS.

    My only suggestion would be to use long esters if you noticed that this happens only with prop

  5. #5
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    I will fix your existing issues first.. sounds like you need balance in your life

    we lift weights to get rid of anxiety in the first place, so why not just lift weights without using steroids for a while and then you can try again later

  6. Default

    I would probably consider not running steroids. You can make great gains naturally with a good diet and training routine. If you are able to work through the anxiety issues down the road you might consider cycling. I think it is not worth it if you are going to feel terrible while on gear.

  7. #7

    Default

    It sounds like you have a lot going on. I don't think steroids would be a good option for you right now. If you want to supplement with something, I would use a good natural testosterone booster like HCGenerate ES from n2bm.com or SARMS. SARMS are extremely minimal in the way of side effects. They are purely anabolic so they won't cause any changes in mood or emotions. Look into the SARMS triple stack: The SARMS triple stack protocol - Evolutionary.org

    After the triple stack, run a mini PCT. 4 weeks of the following:
    clomid at 25mg/day
    nolvadex at 20mg/day
    HCGenerate ES at 5 capsules/day
    n2guard at 3 capsules/day

    SARMS are minimally suppressive, there is no risk of aromatization (therefore no estrogen related side effects) and legal to use. You can get everything you need off sarms1.com, n2bm.com and ag-guys.com
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email muskate@hotmail.com

  8. #8

    Default

    Thank you to all guys. I thought, it could be related to some thyroids stimulation too, due to Test. I don't know if it could be involved. It's known that high E2 cause anxiety and panic attack. But i think it's not E2 related, because as i told, when i did the first Test prop 100mg injection, i took immediately Arimidex... so i suppose in this case, arimidex, cut off away the estrogens rapidly, before conversion could reach the peak. It's interesting to notice that the same feelings i had when i did my first cycle using Test Eth, but a few days after ( long ester ) but WITHOUT take an AI... ( after i took Arimidex 0.5, anxiety and agitation went off ). Moral of the story: it seems that lower and higher E2 values, cause to me the same symptoms.

    I have read your advices, and i would like try again, but i don't know what to do. I could try to start again with Test Prop, with a 100mg injection, without taking AI or very low dosage ( Aromasin 6.25mg ), and testing what i feel; if i feel bad, being it's a short Ester, in a few days, it could be out of my body and rebalance my physiological hormonal attitude. If i start using Test Eth, the process could be longer if i would interrupt it.

    I'm going to do low dosages, just to help my muscle mass to keep a little, while i'm training and eating to lower BF, in a short cycle of 8 weeks.


    My life is going good today. I'm not anxious... in past i was, but not today.

  9. #9

    Default

    Quote Originally Posted by muskate View Post
    It sounds like you have a lot going on. I don't think steroids would be a good option for you right now. If you want to supplement with something, I would use a good natural testosterone booster like HCGenerate ES from n2bm.com or SARMS. SARMS are extremely minimal in the way of side effects. They are purely anabolic so they won't cause any changes in mood or emotions. Look into the SARMS triple stack: The SARMS triple stack protocol - Evolutionary.org

    After the triple stack, run a mini PCT. 4 weeks of the following:
    clomid at 25mg/day
    nolvadex at 20mg/day
    HCGenerate ES at 5 capsules/day
    n2guard at 3 capsules/day

    SARMS are minimally suppressive, there is no risk of aromatization (therefore no estrogen related side effects) and legal to use. You can get everything you need off sarms1.com, n2bm.com and ag-guys.com
    All you want: but don't talk me about nothing which holding means Dylan Gemelli. Thank you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •